# SDR SIMA20130122001

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 31,583 hours, 28,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2935 THE FLIGHT ATTENDANT REPORTED THE PLASTIC MOLDING ON THE FLIGHT ATTENDANT FLASHLIGHT HOLDER WAS BROKEN OFF.  THE FLASHLIGHT DOES NOT FIT PROPERLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT’S FLASHLIGHT HOLDER IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
